Allergic to Gin and Tonic? Help please!?

The other day I learned how to mix gin and tonic, and I loved it.
So is it common for gin to do this? Could it be something else? I really enjoy gin, therefore Id really like to seize to the root of this problem.
Answers:     Those do not nouns like symptoms of an allergic reaction. But with six shots of gin, It sounds simply like a hangover.Go ahead and drink your gin just tone it down a little.
Might be the quinine in the tonic but the manifest way is don't drink the stuff or try a gin gimlet or three instead to try and narrow it down a bit.
It's called a hangover, dude. Try eating before you drink subsequent time.
The symptoms you describe sound approaching posioning, so ruling out alcoholic poisoning (which is possible but unlikely given the quantities) you could have an allergy to quinine in the tonic water.
You're not allergic to G&T. You're obviously basically not that used to drinking, and what you were experiencing was the effects of a hangover.
Could be a quinine allergy; a doctor can trial you for it.
I've heard of people being allergic to gin. It isactually an allergy to juniper berrys to be precise what gin is made form . You can try to muscle test your self for the gin allergy go to: http://www.allergyescape.com/muscle-test…
gin and tonic. you could very well be allergic to the quinine in the tonic sea. try using Carbonated water, also known as sparkling water, fizzy sea and seltzer, is plain water into which carbon dioxide gas has been dissolved, and is the trunk and defining component of most soft drinks. First link is what is quinine and second link is for sparkling water.
c dampen contains quinine
quinine is an extract from the bark of the cinchona tree, allergic reactions to quinine can be severe and can affect multiple organs. These allergic reactions can incentive thrombocytopenia, neutropenia, anemia, disseminated intravascular coagulation, acute renal failure, liver toxicity, and neurological abnormalities. Because quinine use is often intermittent, defining quinine as a do of an acute disorder may be difficult. Moreover, since quinine use is often self-regulated, patients may not mention it in response to direct questions almost medication use, adding to diagnostic difficulty. The diversity and severity of quinine-associated disorders and the difficulties of diagnosis are illustrated by the presentation of 4 case histories. Awareness of the group of potential quinine-associated reactions is important for accurate diagnosis and critical for prevention of recurrent sickness. Source(s): http://www.pubmedcentral.nih.gov/article…
http://en.wikipedia.org/wiki/Carbonated_…


Related Questions: